# SDR UIEA2019091205486

- Difficulty date: September 12, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 79,717 hours, 17,049 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901907
- Part serial: 444F
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG #2 FIRE LOOP EICAS MSG. TRANSFERRED TO MDDR #117634 IAW MEL 26-11-01-01, CAT "C", DUE 22-SEP-19. DISPATCH: DL @ 09:36Z LP 1210141- M4: REMOVED AND REPLACED LOWER AFT FIRE DETECTOR ON RT ENGINE IAW AMM 26-11-02, OPS CHECK GOOD. THIS CLEARS DMI #117634. PLACARD REMOVED.
